# SDR HALA2009122800606

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 27,434 hours, 5,181 cycles
- System (JASC): 5270 · Door Warning System
- Part: Test Panel
- Part number: 233T42464
- Part serial: D01547
- Condition: Malfunctioned
- Location: Emergency Exit
- Part time: 2,015 hours, 370 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE TEST LIGHT DOES NOT ILLUMINATE ON TEST 2 - SPOILER.  REMOVED AND REPLACED SQUIB TEST PANEL IAW AMM 26-21-04, OPS CHECK OK.
